Home > APM>
Biography

Prof. Dexing Kong

Department of Mathematics

Zhejiang University, China

Professor


Email: dkong@zju.edu.cn


Qualifications

Ph.D., Fudan University, China


Publications(Selected)


  1. Zheng Xie, Jiang Zhu, De-Xing Kong and Jianping Li, A random geometric graph built on a time-varying Riemannian manifold, Physica A 436 (2015), 492-498.
  2. De-Xing Kong and Changhua Wei, Formation of singularities in one-dimensional Chaplygin gas, Journal of Hyperbolic Differential Equations 3, (2014), 521-561.
  3. Jialin Peng, Ye Wang and De-Xing Kong*, Liver segmentation with constrained convex variational model, Pattern Recognition Letters 43 (2014), 81-88.
  4. De-Xing Kong and Jinhua Wang, Einstein’s hyperbolic geometric flow, Journal of Hyperbolic Differential Equations 11 (2014), 249-267.
  5. De-Xing Kong and Changhua Wei, Formation and propagation of singularities in one-dimensional Chaplygin gas, Journal of Geometry and Physics 80 (2014), 58-70.
  6. Jialin Peng, Fangfang Dong, Yunmei Chen and Dexing Kong*, A region-appearance based adaptive variational model for 3D liver segmentation, Medical Physics 41 (2014), 043502.
  7. De-Xing Kong et al, Theory and Methods in Medical Image Processing, Science Press, Beijing, 2014.
  8. Zheng Xie, Enming Dong, Jianping Li, De-Xing Kong* and NingWu, Potential links by neighbor communities, Physica A 406 (2014), 244-252.
  9. De-Xing Kong and Yu-Zhu Wang, Long-time behaviour of smooth solutions to the compressible Euler equations with damping in several space variables, IMA Journal of Applied Mathematics 77 (2012), 473-494.
  10. Jialin Peng, Jinwei Wang and De-Xing Kong*, A new convex variational model for liver segmentation, ICPR 2012 (IAPR Best Scientific Paper Award).
  11. De-Xing Kong, Kefeng Liu and Yu-Zhu Wang, Life-span of classical solutions to hyperbolic geometric flow in two space variables with slow decay initial data, Communications in Partial Differential Equations 36 (2011), 162-184.
  12. De-Xing Kong, Kefeng Liu and Yu-ZhuWang, Global existence of smooth solutions to two-dimensional compressible isentropic Euler equations for Chaplygin gases, Science in China (Special Issue Dedicated to Professor Yang Lo on the Occasion of his 70th Birthday) 53 (2010), 719-738.
  13. Wen-Rong Dai, De-Xing Kong and Kefeng Liu, Hyperbolic geometric flow (I): short-time existence and nonlinear stability, Pure and Applied Mathematics Quarterly (Special Issue: In honor of Michael Atiyah and Isadore Singer), 6 (2010), 331-359.
  14. De-Xing Kong and Kefeng Liu, Time-Periodic Solutions of the Einstein's Field Equations I: General Framework, Science in China, 53 (2010), 1213-1230.
  15. De-Xing Kong, Kefeng Liu and Ming Shen, Time-Periodic Solutions of the Ein- stein's Field Equations II: Geometric Singularities, Science in China, 53 (2010), 1507-1520.
  16. De-Xing Kong, Kefeng Liu and Ming Shen, Time-Periodic Solutions of the Ein-stein's Field Equations III: Physical Singularities, Science in China.
  17. De-Xing Kong and Qiang Zhang, Solution formula and time-periodicity for the motion of relativistic strings in the Minkowski space R1+n, Physica D 238 (2009), 902-922.
  18. De-Xing Kong and Zeng-Gui Wang, Formation of singularities in the motion of plane curves under hyperbolic mean curvature flow, Journal of Differential Equations 247 (2009), 1694-1719.
  19. De-Xing Kong, Kefeng Liu and De-Liang Xu, The hyperbolic geometric flow on Riemann surfaces, Communications in Partial Differential Equations 34 (2009), 553-580.
  20. Chun-Lei He, De-Xing Kong and Kefeng Liu, Hyperbolic mean curvature flow, Journal of Differential Equations 246 (2009), 373-390.
  21. De-Xing Kong, Kefeng Liu and Zeng-Gui Wang, Hyperbolic mean curvature flow, Evolution of plane curves, Acta Mathematica Scientia (A special issue dedicated to Professor Wu Wenjun's 90th birthday) 29 (2009), 493-514.
  22. Fang-Fang Dong, Zhen Liu, De-Xing Kong and Kefeng Liu, An improved LOT model for image restoration, Journal of Mathematical Imaging and Vision 34 (2009), 89-97.
  23. Wen-Rong Dai, De-Xing Kong and Kefeng Liu, Dissipative hyperbolic geometric flow, Asian Journal of Mathematics 12 (2008), 345-364.
  24. De-Xing Kong, Extremal Sub-manifolds in Minkowski Space-time, in \Trends in Partial Differential Equations" ALM 10, Higher Education Press and International Press, Beijing-Boston, 213-240.
  25. Chun-Lei He, Sen Hu, De-Xing Kong and Kefeng Liu, Generalized Ricci flow I: local existence and uniqueness, in Topology and Physics: Proceedings of the Nankai International Conference in Memory of Xiao-Song Lin (Tianjin, China, 2007), World Scientific Publishing Company, 2008, 142-159.
  26. De-Xing Kong, Qiang Zhang and Qing Zhou, The dynamics of relativistic strings moving in the Minkowski space R1+n, Communications in Mathematical Physics 269 (2007), 153-174.
  27. De-Xing Kong and Kefeng Liu, Wave character of metrics and hyperbolic geomet-ric flow, J. Math. Phys. 48(10), 103508 (2007), 1-14.